Indexings of sets

Notre Dame Journal of Formal Logic 13 (4):481-484 (1972)
Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
Options
 Save to my reading list
Follow the author(s)
My bibliography
Export citation
Find it on Scholar
Edit this record
Mark as duplicate
Revision history Request removal from index
 
Download options
PhilPapers Archive


Upload a copy of this paper     Check publisher's policy on self-archival     Papers currently archived: 9,360
External links
  •   Try with proxy.
  •   Try with proxy.
  •   Try with proxy.
  • Through your library Configure
    References found in this work BETA

    No references found.

    Citations of this work BETA

    No citations found.

    Similar books and articles
    John P. Burgess (1988). Sets and Point-Sets: Five Grades of Set-Theoretic Involvement in Geometry. PSA: Proceedings of the Biennial Meeting of the Philosophy of Science Association 1988:456 - 463.
    Dieter Spreen (2001). Can Partial Indexings Be Totalized? Journal of Symbolic Logic 66 (3):1157-1185.
    Wolfgang Maass (1982). Recursively Enumerable Generic Sets. Journal of Symbolic Logic 47 (4):809-823.
    Klaus Sutner (1990). The Ordertype of Β-R.E. Sets. Journal of Symbolic Logic 55 (2):573-576.
    Adam R. Day (2013). Indifferent Sets for Genericity. Journal of Symbolic Logic 78 (1):113-138.
    Analytics

    Monthly downloads

    Sorry, there are not enough data points to plot this chart.

    Added to index

    2010-08-24

    Total downloads

    1 ( #306,312 of 1,089,047 )

    Recent downloads (6 months)

    1 ( #69,722 of 1,089,047 )

    How can I increase my downloads?

    My notes
    Sign in to use this feature


    Discussion
    Start a new thread
    Order:
    There  are no threads in this forum
    Nothing in this forum yet.